Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic behavior and attractors for reaction diffusion equations in unbounded domains

Impacto

Descargas

Último año

Arrieta Algarra, José María y Cholewa, Jan W. y Dlotko, Tomasz y Rodríguez Bernal, Aníbal (2004) Asymptotic behavior and attractors for reaction diffusion equations in unbounded domains. Nonlinear Analysis: Theory, Methods & Applications, 56 (4). 515 – 554. ISSN 0362-546X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

496kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0362546X03003808


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper we give general and flexible conditions for a reaction diffusion equation to be dissipative in an-unbounded domain. The functional setting is based on standard Lebesgue and Sobolev-Lebesgue spaces. We show how the reaction and diffusion mechanisms have to work together to obtain the asymptotic compactness of solutions and therefore the existence of the compact attractor. In particular cases, our results allow us to improve some previous known results.


Tipo de documento:Artículo
Palabras clave:Dissipativity; Attractors; Asymptotic behavior; Reaction-diffusion; Assymptotic compactness; Unbounded domains; Semilinear parabolic equations; Nonlinear boundary-conditions; Heat-equations; Blow-up; Schrodinger operator; Evolution-equations; Global attractor; Existence; Semigroups; Systems
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:18046
Depositado:30 Ene 2013 09:37
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo